Sari la conținut
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct & PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

Price:

140,33 lei


Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct & PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

https://nutricity.ro/shop/brsrocqppmnwag3h-sudafed-pe-sinus-congestion-maximum-strength-non-drowsy-decongestant-tablets-36-ct-pe-day-and-night-sinus-pressure-congestion-tablets-20-count-226050 https://nutricity.ro/web/image/product.template/226050/image_1920?unique=c057c2e

Stock Expiry Date*: 01-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Product 1: SINUS PRESSURE AND CONGESTION RELIEF: Sudafed PE Sinus Congestion is a maximum strength non-drowsy decongestant tablet for fast and powerful relief of sinus pressure and sinus and nasal congestion.
  • Product 1: NON-DROWSY ALLERGY MEDICINE: Sudafed sinus congestion medication helps to temporarily relieve nasal congestion associated with hay fever, upper respiratory allergies and the common cold; a nasal decongestant that provides non-drowsy symptom relief.
  • Product 1: PHENYLEPHRINE FORMULA: Each sinus pressure relief tablet contains 10 mg of phenylephrine HCI, a nasal decongestant that provides non-drowsy, fast and powerful symptom relief.
  • Product 1: HOW To USE: Sudafed PE sinus congestion relief can be used by adults and children ages 12 and up; Take one tablet every 4 hours; Do not exceed 6 tablets within a 24 hour time period.
  • Product 2: 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Product 2: Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Product 2: Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Product 2: Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose

140,33 lei 140.33 RON 140,33 lei Taxe incluse

Not Available For Sale

(6,38 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Numărul de elemente
  • Tip de produs
  • Publicul țintă
  • Numele mărcii
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Medicină sinusală
Publicul țintă Unisex-adulți, Unisex-copii
Marca Sudafed
Numărul de elemente 2
Tip de produs Medicină sinusală
Numele mărcii Sudafed
Caracteristici suplimentare Non-Drowsy
Utilizarea ţintă a părţii corpului Ochi
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure relief and reduce swelling of nasal passages so you can breathe easier. The non-drowsy formula also temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies. These maximum strength decongestant tablets can be used by adults and children 12 years and older for fast, powerful sinus pressure and congestion relief.

Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count
Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant medicine also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose to help you sleep at night. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.